# SDR IPXA2025013192454

- Difficulty date: January 26, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37865
- Aircraft time: 32,562 hours, 12,187 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587668
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N: 145T5876-68 PANEL NO: 241AFF STA 731~STA 834 LBL 11~RBL 11. (REPAIR). FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4. I.A.W AMM 25-57-05-404-006, AMM 25-58-01-404-005 AND AMM 25-58-03-404-004 REV.144 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.
